# SDR AALA202402143501

- Difficulty date: January 15, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,974 hours, 32,982 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311423620191
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING OPEN FASTENER HOLE H1 AT DOOR STOP FITTING # 7 AND FR 16 RIGHT. REPLACED INTERCOSTAL FITTING PER SRM 51-42-11.
